# SDR ASAA2013040194439

- Difficulty date: April 1, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 34,275 hours, 13,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CRACKED BS 312 - 328, LBL 48.  R & R MAIN CABIN FLOOR SUPPORT IAW SRM 51-40-02.
